Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 32 people

Hi, I wondering if anyone can help,

 

I have been on Apri28 (birth control) for almost 2 years now with regular periods and no breakthrough bleeding. However, this week I started taking Garcinia Cambogia and I was very concerned when I started to see that I was bleeding, I am sexually active so took a pregnancy test, and it was negative. Does anyone know if it is the Garcinia Cambogia that is causing my breakthrough bleeding?

Loading...

There is no evidence to indicate Garcinia Cambogia causes vaginal bleeding. On the other hand, there is no evidence to indicate it doesn't cause vaginal bleeding either! There is also little scientific evidence that it works as a weight loss agent. 

I would stop taking it and see if the bleeding stops. Wait a week and start taking it again and see if the bleeding starts up. Do the start/stop experiment out of phase with your menstrual cycle so it doesn't coincide with your normal cycle.

Reply

Loading...


Usually Garcinia do not cause vaginal bleeding
Reply

Loading...

Well, I have the same question because I also had viginal bleeding,I stop taking them for a month and I started again an the same thing happen two weeks after my period I was bleeding for another week, then I stop the Med and by the way I did not loose any pound.
Reply

Loading...

I haven't lost a pound and I am also bleeding
Reply

Loading...

Hi , Me to I started taking the pill and it has really messed up my periods. I thought it was just me. Maybe I will just stop taking them all together..not good

Reply

Loading...

I have a different story. My Period is late . Not sexually active. Been taking garcinia for a month
Reply

Loading...

And I would like to add. I have not gained weight and i feel full with smaller portions. I think it works. Just don't like not getting my period. Again I'm not sexually active
Reply

Loading...

Me too - have justed started 1 month ago and my period has not stopped.....

Reply

Loading...

I am also having bleeding and was unsure what was contributing to this then I begin to think and I started this pill recently and begin having these problems. So disappointed. And I have been having the worst headaches. I may stop this and see what happens.

Reply

Loading...

Me too!!! I popped on the computer this morning trying to figure out why I have been having some breakthrough bleeding & brownish discharge when I had my period 12 days ago. I have also had sensations of menstrual cramping. This is completely abnormal for me! I started taking Garcinia Cambogia about 1 month ago. I have tracked my periods every month for years & my last period came 2-4 days earlier than what's normal for me. Brownish discharge could be an indicator of something much more serious. However, I just had my yearly pap about 1 week before I started taking the Garcinia Cambogia & all tests came back normal. I stopped taking the pill a few days ago & the brownish discharge stopped. Then I started it back up & the discharge is coming back. I'm going to stop taking it for a longer period of time & see what happens. After reading all your posts though, I know I am not the only one with side effects. By the way, I only need to lose 5lbs and didn't see any changes over 1 month towards a leaner body or any fat loss. Old fashioned eating right & exercise helped me drop 40 stubborn lbs after the birth of my 3rd child. I think I'm just going to increase my weight lifting routine to burn off the last 5lbs of fat and forget a pill that may be messing with my cycle.

Reply

Loading...

I thank all of u for sharing b/c I'm freakin out. I began taking the pill a week ago and today I've experienced some bleeding and cramps. My period ended just 10 days ago. I'm praying that my symptoms are from the pill and not something else. Lord Jesus have mercy on me!!! Good luck to u all with ur weight loss journey!
Reply

Loading...

Well, I am taking garcinia cambogia and I haven't experience any bleeding just helping me out with my sluggish metabolism and hopefully I will lose weight. But it does not yet proven that it was cause by those pills or maybe it might be a reaction to it. I hope every thing will be better for you. And I hope it was not cause by Garcinia cambogia pills as I am taking it also. Good luck and please keep us all updated about your experiences with the pills.

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...

I posted my experience above (2 weeks ago). My period wasn't affected until I was on the supplement for approximately 2.5 weeks. I experimented with it by stopping it for a few days & starting it back up again for a few days after I got breakthrough bleeding. The breakthrough bleeding stopped & started as I sadly predicted it would. Since I've been off it for a couple weeks I got a real period, back on schedule as it was before. There's definitely a minority of us who are experiencing this unpleasant side effect.

Reply

Loading...

I have been taking The supplement for about 2 weeks now N my period is now 5 days late! Im glad to know this is from the supplement and not being pregnant!
Reply

Loading...